# SDR QXEA0200963

- Difficulty date: July 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 339 hours, 271 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - CREW ABORTED TAKEOFF WHEN THE MASTER WARNING FOR THE TAKEOFF CONFIGURATION, AILERON, WAS RECEIVED. MAINTENANCE INSPECTED THE AIRCRAFT AND COMPLIED WITH THE FAULT ISOLATION MANUAL, TASK 27-11-00-810-801-A01. TAKEOFF WARNING SYSTEM TESTED GOOD. OPERATIONAL CHECK IS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
